# SDR DALA2022032101838

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 78,659 hours, 20,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4L DOOR SLIDE DIFFICULT TO ARM. CORRECTIVE ACTION: REPOSITIONED "D" RING STRAP. SLIDE ARM AND DISARM NORMAL PER B757 AMM 52-11. (8804322)
